Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 168, NWS North Platte, NE

July 14, 2015Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 14, 2015, 5:25 PM CDT for Custer County, Nebraska. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 5:25 PM CDT (22:25 UTC)
Expired
Jul 14, 2015, 6:15 PM CDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Custer County, NE

The radar

The Grand Island radar (KUEX), 123 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:30 PM CDTHAIL 113 Ssw Ansley, NE
Jul 14, 5:53 PM CDTHAIL 18 W Mason City, NELOTS OF HAIL THAT IS SEVERELY STRIPPING CROPS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
2375 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WUUS53 KLBF 142225
SVRLBF
NEC041-142315-
/O.NEW.KLBF.SV.W.0168.150714T2225Z-150714T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
525 PM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 615 PM CDT

* AT 522 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTHEAST OF EDDYVILLE TO 10 MILES SOUTH OF
  MASON CITY...AND MOVING NORTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MASON CITY...INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...BLOCK
  HILL BASIN AND GAVIN SIDING.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 298 AND 307.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 304 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4131 9922 4105 9921 4104 9956 4119 9962
TIME...MOT...LOC 2226Z 241DEG 3KT 4113 9952 4109 9935

HAIL...1.00IN
WIND...60MPH

$$
CDC
2 follow-up statements
850 
WWUS53 KLBF 142304
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT TUE JUL 14 2015

NEC041-142315-
/O.CON.KLBF.SV.W.0168.000000T0000Z-150714T2315Z/
CUSTER NE-
604 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CUSTER COUNTY UNTIL 615 PM CDT...

AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF ANSLEY...AND MOVING NORTH AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BUCKEYE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 298 AND 307.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 304 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4131 9922 4105 9921 4104 9956 4119 9962
TIME...MOT...LOC 2304Z 160DEG 4KT 4118 9952

HAIL...1.00IN
WIND...60MPH

$$
CDC
373 
WWUS53 KLBF 142314
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT TUE JUL 14 2015

NEC041-142324-
/O.EXP.KLBF.SV.W.0168.000000T0000Z-150714T2315Z/
CUSTER NE-
614 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY
WILL EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4131 9922 4105 9921 4104 9956 4119 9962
TIME...MOT...LOC 2314Z 160DEG 4KT 4119 9953

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:27 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 14, 3:27 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT TUE JUL 14 2015

.SYNOPSIS...
ISSUED AT 327 PM CDT TUE JUL 14 2015

UPPER LEVEL SYNOPTIC FLOW BEEN RATHER STEADY STATE OVER THE PAST
SEVERAL DAYS WITH A STRONG RIDGE OF HIGH PRESSURE CENTERED OVER THE
SOUTHERN PLAINS...WITH TROUGHS OVER THE PACIFIC COAST AND EASTERN
CONUS. SEVERAL WEAK MID TO UPPER LEVEL PERTURBATIONS EMBEDDED WITHIN
THE ANTICYCLONIC FLOW HAVE BEGUN TO SLOWLY SUPPRESS THE STRENGTH OF
THE RIDGE FROM THE INTERMOUNTAIN WEST INTO THE HIGH PLAINS...HOWEVER
HOT CONDITIONS PERSIST FOR MUCH OF THE CENTRAL CONUS. CLOSER TO THE
CWA MID TO UPPER LEVEL CLOUD COVER HAS BEEN SLOWER THAN ORIGINALLY
FORECAST. AS A TEMPERATURES ARE RUNNING A FEW DEGREES WARMER THAN
SUGGESTED BY MORNING FORECAST GUIDANCE...GENERALLY IN THE LOW TO
UPPER 90S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 327 PM CDT TUE JUL 14 2015

WEAK MID-LEVEL PV ANOMALY APPROACHES FROM SOUTHWEST LATER THIS
AFTERNOON AND EVENING. THE INCREASING DCVA ALOFT WILL HELP
SPARK ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT FROM THE HIGH
PLAINS INTO WESTERN NEBRASKA. IN ADDITION TO CONVECTION ALREADY
DEVELOPING AND MOVING OFF THE FRONT RANGE...HI-RES MODELS HAVE
FAVORED THE NOSE OF THE STEEPEST LOW LEVEL LAPSE RATES IN NORTHEAST
COLORADO/NORTHWEST KANSAS/SOUTHWEST NEBRASKA FOR INITIAL CONVECTIVE
DEVELOPMENT THEN SLOWLY TRACK THE CONVECTION NORTHEAST. ALTHOUGH
SHEAR IS MEAGER...MLCAPE AOA 1000 J/KG AND INVERTED-V SOUNDING
PROFILES WILL PROMOTE THE POTENTIAL FOR STRONG WIND GUSTS THROUGH
THE EVENING. LOW LEVEL SOUTHERLY FLOW JUST OFF THE SURFACE INCREASES
AFTER DARK. WAA/ISENTROPIC ASCENT NORTH OF A DEVELOPING SFC LOW AND
WARM FRONT IN WESTERN KANSAS WILL HELP GENERATE AND SUSTAIN MORE
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY OVERNIGHT. THE OVERALL
SEVERE THREAT DECREASES AS CONDITIONS BECOME MORE STABLE. HOWEVER
INCREASING PWATS ASSOCIATED WITH A SURGE OF MID TO UPPER LEVEL
MONSOONAL MOISTURE FROM THE SOUTHWEST...ALONG WITH SLOW STORM
MOTIONS...SUGGEST THE THREAT FOR LOCALLY HEAVY RAINFALL OVERNIGHT.

SYNOPTIC PATTERN ALOFT REMAINS RELATIVELY UNCHANGED FOR WEDNESDAY
WITH A STATIONARY RIDGE AXIS UP THE PLAINS STATES. UPSLOPE FLOW
BECOMES ESTABLISHED OVER THE CWA AS AN AREA OF SURFACE LOW PRESSURE
CONTINUES TO SLOWLY DEEPEN OVER WESTERN KS WITH AN ATTENDANT WARM
FRONT STRETCHING ACROSS NORTHERN KANSAS TO NEAR THE NEBRASKA BORDER.
NORTH OF THE FRONT NORTHEASTERLY SURFACE FLOW WILL ADVECT DEEPER
MOISTURE BACK INTO THE CWA...WITH MID TO UPPER 60S DEWPOINTS LIKELY
FOR MUCH OF THE AREA BY THE AFTERNOON. A BRIEF LULL IN THUNDERSTORM
ACTIVITY IS EXPECTED AS THE OVERNIGHT/EARLY MORNING CONVECTION
PUSHES EAST. MID TO UPPER LEVEL MOISTURE TAP FROM THE SOUTHWEST
KEEPS UPPER LEVEL CLOUD COVER IN PLACE AND LIMITS HIGHS TEMPS TO 10F
OR SO COOLER THAN TODAY. HOWEVER THE POOLING OF RICH LOW LEVEL
THETA-E AIR IMMEDIATELY NORTH OF THE WARM FRONT SHOULD STILL
SUFFICIENTLY DESTABILIZE THE ATMOSPHERE AND PROMOTE THE DEVELOPMENT
OF ADDITIONAL SHOWERS AND STORMS BY THE AFTERNOON AND INTO THE
EVENING HOURS. THE MOST FAVORABLE AREA FOR CONVECTIVE INITIATION
WILL BE FROM SOUTHWEST INTO CENTRAL NEBRASKA WHERE STRONG TO SEVERE
STORMS WILL BE POSSIBLE. MODEL SOUNDINGS SUGGEST STRONG LOW-LEVEL
VEERING WIND PROFILES IN ADDITION TO 35-40 KTS OF DEEP LAYER SHEAR.
DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. AT THIS
TIME THE TORNADO THREAT LOOKS TO STAY JUST SOUTH AND EAST OF THE CWA
WHERE LOW LEVEL HELICITY VALUES WILL BE MAXIMIZED IN THE VICINITY OF
THE WARM FRONT. THE NORTHWARD PROGRESSION OF THE WARM FRONT WILL
NEED TO BE CLOSELY MONITORED...AS WELL AS THE POSITION OF ANY
REMNANT OUTFLOW BOUNDARIES FROM EARLY DAY CONVECTION.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 327 PM CDT TUE JUL 14 2015

00Z THURSDAY AND BEYOND.  ALOFT...BROAD UPPER LEVEL RIDGE WILL
EXTEND NORTH ACROSS THE CORNBELT WHILE A TROUGH OF LOW PRESSURE
EXTENDS SOUTH ACROSS THE WESTERN STATES.  A SECOND TROUGH WILL
RESIDE OVER THE NORTHEASTERN SEABOARD...WITH CLOSED LOW PRESSURES
NOTED NORTHEAST OF HUDSON BAY...OVER NORTHERN BRITISH COLUMBIA...AND
CENTERED OVER THE CENTRAL ALEUTIANS.

A SHORTWAVE WILL HELP TO SUPPRESS THE RIDGE TEMPORARILY TO THE SOUTH
OF THE FORECAST AREA LATE WEDNESDAY NIGHT AND EARLY
THURSDAY...HOWEVER TEMPERATURES WILL WARM ALOFT ONCE AGAIN BEHIND
THE DEPARTING WAVE BY THURSDAY AFTERNOON.  THE WARMING TEMPERATURES
SHOULD HELP LIMIT CONVECTIVE CHANCES THURSDAY...HOWEVER ACROSS NORTH
CENTRAL NEBRASKA A SLIGHT CHANCE REMAINS AS AN ADDITIONAL
DISTURBANCE CROSSES THE NORTHERN PLAINS.  A MODERATE TO STRONGLY
UNSTABLE ATMOSPHERE WILL LIE OVER THE REGION...WITH AMPLE SHEAR FOR
SEVERE STORMS.

FOR THE REMAINDER OF THE EXTENDED...RIDGE AMPLIFIES TO THE EAST OF
THE FORECAST AREA AS A TROUGH OF LOW PRESSURE CLOSES OFF THE PACIFIC
NORTHWEST COAST.  WARM CONDITIONS ARE FORECAST INTO THE WEEKEND.
DAILY THUNDERSTORM CHANCES CANNOT BE RULED OUT AT THIS TIME...AS
OCCASIONAL LOW -AMPLITUDE WAVES COMBINE WITH A WAFFLING NORTH TO
SOUTH FRONT TO BRING ISOLATED STORMS TO THE REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1227 PM CDT TUE JUL 14 2015

VFR CONDITIONS WILL PREVAIL FOR THE MAJORITY OF WESTERN AND NORTH
CENTRAL NEBRASKA THROUGH THE NEXT 24 HOURS. ONLY CONCERN IS THE
CHANCE FOR TSRA LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
THE MOST LIKELY TIMING OF LATE EVENING/EARLY OVERNIGHT HOURS HAS
BEEN HIGHLIGHTED WITH PROB30 GROUPS IN THE LATEST TAF.
HOWEVER...CONFIDENCE IS LOW AND THE TAFS MAY NEED AN AMENDMENT
ONCE FORECAST GUIDANCE COMES INTO BETTER AGREEMENT OR CONVECTION
BEGINS TO FIRE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...JACOBS
AVIATION...MARTIN
Hazardous weather outlook, Jul 14, 3:05 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT TUE JUL 14 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-152015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
305 PM CDT TUE JUL 14 2015 /205 PM MDT TUE JUL 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN WESTERN
NEBRASKA LATE THIS AFTERNOON AND EVENING. WIDESPREAD SEVERE
WEATHER IS NOT LIKELY...BUT AN ISOLATED STRONG TO SEVERE STORM
WITH GUSTY WINDS AND LARGE HAIL IS STILL POSSIBLE ALONG WITH A
THREAT FOR LOCALLY HEAVY RAINFALL DUE TO SLOW STORM MOVEMENT.

THUNDERSTORM CHANCES CONTINUE OVERNIGHT AND SPREAD EASTWARD INTO
NORTH CENTRAL NEBRASKA...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE EXPECTED TO REDEVELOP WEDNESDAY AFTERNOON AND
PERSIST INTO THE EVENING. THE BEST CHANCES FOR THUNDERSTORMS...AND
THE THREAT FOR SEVERE WEATHER...WILL EXIST FROM SOUTHWEST INTO
CENTRAL NEBRASKA GENERALLY EAST OF AN IMPERIAL TO O'NEILL LINE.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.

CHANCES FOR ISOLATED THUNDERSTORMS ENTER THE FORECAST FOR THE
WEEKEND AND INTO EARLY NEXT WEEK...HOWEVER THE THREAT FOR SEVERE
WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Jul 14, 4:26 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 PM CDT TUE JUL 14 2015

NEZ057-058-142215-
KEITH NE-PERKINS NE-
326 PM MDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERKINS AND SOUTHERN
KEITH COUNTIES UNTIL 415 PM MDT...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MADRID...OR 6 MILES
NORTHEAST OF GRANT...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MADRID...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 62 AND 75.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jul 14, 4:50 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM MDT TUE JUL 14 2015

NEZ038-142230-
CUSTER NE-
450 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
530 PM CDT...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF SUMNER...OR 26 MILES
NORTHEAST OF LEXINGTON...MOVING NORTHEAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MASON CITY...
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
  BLOCK HILL BASIN...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 300 AND 303.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 82.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jul 14, 4:59 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
459 PM CDT TUE JUL 14 2015

NEZ038-142245-
CUSTER NE-
459 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
545 PM CDT...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF SUMNER...OR 26 MILES
SOUTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MASON CITY...
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
  BLOCK HILL BASIN...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 300 AND 303.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 82.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jul 14, 5:14 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 PM CDT TUE JUL 14 2015

NEZ038-142300-
CUSTER NE-
514 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
600 PM CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
EDDYVILLE TO 10 MILES SOUTH OF MASON CITY...AND MOVING NORTHEAST AT 5
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MASON CITY...
  BUCKEYE...
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
  BLOCK HILL BASIN...
  GAVIN SIDING...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 301 AND 307.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 85.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:00 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler22 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.